Alert archive / Wisconsin / Special Marine Warnings in 2003

Special Marine Warning 21, NWS Milwaukee, WI

July 6, 2003

NWS Milwaukee, WI issued this special marine warning at Jul 6, 2003, 9:05 AM CDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2003, 9:05 AM CDT (14:05 UTC)
Expired
Jul 6, 2003, 11:00 AM CDT
In force
115 min
Issued by
NWS Milwaukee, WI
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jul 6, 3:04 AM CDT, 6 hours 1 minute earlier.

Area forecast discussion, Jul 6, 3:04 AM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CDT SUN JUL 6 2003

FORECAST FOCUS ON CONVECTION TODAY THRU MONDAY.

AVN APPEARS TO HAVE BEST HANDLE ON CONVECTION TODAY. LARGE MCC IN
CENTRAL IOWA EXPECTED TO CONTINUE MOVING EASTWARD ACROSS CWA TODAY...
PRODUCING VERY HEAVY RAINS. MCC DRIVEN BY MODERATE SHORT WAVE...AND
AIRMASS ACROSS CWA EXPECTED TO HAVE CAPES OF 2K AND LI/S OF -7.
TOTAL TOTALS OF 55. IN ADDITION...THE CONVECTION IS OCCURRING ON EDGE
OF H7 CAP...WHICH IS FORECAST TO LAY ACROSS CWA THIS AFTERNOON.

WILL CONTINUE CHANCE FOR TSTMS TONIGHT WITH H8 THERMAL RIDGE...AND
EDGE OF H7 CAP NEAR CWA.

TSTMS AGAIN EXPECTED FOR MONDAY. CAPES MAY REACH 3K AND LI/S -10.
WITH FRONTAL BOUNDARY ACROSS CWA. EDGE OF H7 CAP MAY ALSO BE JUST
SOUTH OF CWA. SOME MOISTURE CONVERGENCE AND Q CONVERGENCE ALSO
AVAILABLE.

.MKX...NONE.

MK
Hazardous weather outlook, Jul 6, 5:00 AM CDT, 4 hours 5 minutes before
WIZ046-047-051-052-056>060-062>072-070945-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SUN JUL 6 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
DAMAGING THUNDERSTORMS WINDS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY.
DAMAGING THUNDERSTORMS WINDS AND LARGE HAIL ARE POSSIBLE. THE CHANCE
OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS WILL BE NEEDED...MAINLY THIS AFTERNOON AND
EVENING.

XX

In the hours before

Special weather statement, Jul 6, 7:15 AM CDT, 1 hour 50 minutes before
WIZ046-047-051-052-056>060-062>072-061400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 AM CDT SUN JUL 6 2003

...INTENSE THUNDERSTORMS ROLLING THROUGH SOUTHERN WISCONSIN...

AT 710 AM...A LINE OF INTENSE THUNDERSTORMS EXTENDED FROM REEDSBURG
IN SAUK COUNTY DOWN TO JUST WEST OF MADISON AND JANESVILLE. THE LINE
WAS MOVING EASTWARD NEAR 40 MPH. IT WILL MOVE THROUGH MADISON AND
JANESVILLE BY 8 AM...THEN HEAD ACROSS SOUTHEAST WISCONSIN DURING THE
REMAINDER OF THE MORNING HOURS.

THESE STORMS APPEAR CAPABLE OF PRODUCING VERY HEAVY RAINS AND WIND
GUSTS UP TO 60 MPH NEAR AND NORTH OF MADISON AND 40 TO 50 MPH SOUTH
OF THERE. AREA RESIDENTS IN THE PATH OF THESE STORMS SHOULD BE
ALERT FOR THREATENING WEATHER AND TAKE THE PROPER PRECAUTIONS.

NJ
Local storm report, Jul 6, 8:06 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
806 AM CDT SUN JUL 06 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0700 AM    MADISON                   WI   .75 INCH HAIL
07/06/03   DANE                           35 MPH MEASURED PEAK
                                          WIND GUST. REPORTED BY
                                          PUBLIC.

0720 AM    MIDDLETON                 WI   63 MPH TSTM GUST
07/06/03   DANE                           ESTIMATED. REPORTED BY
                                          PUBLIC.
Special weather statement, Jul 6, 9:04 AM CDT, 1 minute before
WIZ046-047-051-052-056>060-062>072-061500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CDT SUN JUL 6 2003

...INTENSE THUNDERSTORMS ROLLING THROUGH SOUTHERN WISCONSIN...

AT 900 AM...A LINE OF INTENSE THUNDERSTORMS EXTENDED FROM
WAUPUN TO WAUKESHA TO PADDOCK LAKE IN KENOSHA COUNTY. THE LINE WAS
MOVING EASTWARD NEAR 30 MPH. 50 TO 55 MPH WINDS WERE REPORTED ON
THE SOUTHEAST SIDE OF WAUKESHA AT 905 AM.

THESE STORMS APPEAR CAPABLE OF PRODUCING VERY HEAVY RAINS AND WIND
GUSTS UP TO 60 MPH. AREA RESIDENTS IN THE PATH OF THESE STORMS SHOULD
BE ALERT FOR THREATENING WEATHER AND TAKE THE PROPER PRECAUTIONS.

NJ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:49 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk56 min
Jul 6, 7:28 AM CDTSevere Thunderstorm WarningMKXRock32 min
Jul 6, 7:44 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson46 min
Jul 6, 8:00 AM CDTSevere Thunderstorm WarningMKXWalworth45 min
Jul 6, 8:02 AM CDTSpecial Marine WarningMKX118 min
Jul 6, 8:02 AM CDTSpecial Marine WarningMKX118 min
Jul 6, 8:02 AM CDTSpecial Marine WarningMKX118 min
Jul 6, 8:21 AM CDTSevere Thunderstorm WarningMKXWaukesha54 min
Jul 6, 9:05 AM CDTSpecial Marine WarningMKX115 min
Jul 6, 2:05 PM CDTSpecial Marine WarningMKX115 min
Jul 6, 2:05 PM CDTSpecial Marine WarningMKX115 min
Jul 6, 2:56 PM CDTSevere Thunderstorm WarningMKXRock, Walworth34 min
Jul 6, 3:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth64 min
Jul 6, 4:02 PM CDTSpecial Marine WarningMKX118 min
Jul 6, 4:02 PM CDTSpecial Marine WarningMKX118 min
Jul 6, 4:02 PM CDTSpecial Marine WarningMKX118 min
Jul 6, 5:16 PM CDTTornado WarningMKXDodge, Fond du Lac44 min
Jul 6, 5:36 PM CDTTornado WarningMKXWashington54 min
Jul 6, 5:53 PM CDTTornado WarningMKXFond du Lac, Ozaukee, Sheboygan52 min

Nearby

Special Marine Warnings in Wisconsin, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.